# SDR SWAA2020030442058

- Difficulty date: March 1, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 48,441 hours, 32,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS RT O/W LAVS EXIT SIGN COVER WAS LOOSE         SECURED COVER PER SIP
